# SDR ASOA201100609

- Difficulty date: March 24, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 21,000 hours, 18,230 cycles
- Engine: Ge CF34*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER RAISING GEAR AFTER T/O WE HAD A NOSE DOOR OPEN WARNING MSG AND A GEAR DISAGREE WARNING MSG.  MAINS RETRACTED NORMALLY NOSE STAYED DOWN AND LOCKED GREEN INDICATION.  RAN QRH AND RETURNED TO DEPARTURE. (LANDING GEAR RETRACTION SYS )  (ACFT RETURNED TO DEPARTURE AFTER T/O -- EMERGENCY DECLARED)  FOUND NLG CTR/EXTENTED PROX SWITCH S23 NOT WITHIN LIMITS PERFORMED NLG PROX SWITCH S23 ADJUSTMENT IAW AMM-32-61-05, PERFORMED NLG EXTENTSION RETRACTION SWING IAW AMM-32-61-00.  OPS CHECKS GOOD DEFER CLEARED PLACARD REMOVED.
